# SDR DALA2024030402991

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1682-1720 Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BETWEEN STA 1681.8 - 1720 BL0 - LBL50 APPROX WEB CORRODED.    ACCOMPLISHED REPAIR AT MAIN CABIN AFT WET AREA BETWEEN STA 1681.8- 1720 BL0-LBL50 IAW B 757 SRM 53-60-51-2R PROCEDURE 17.
